MathSciNet Relay Station
MathSciNet bibliographic data
MR1277107 30C40 (30E15 46E22)
Engliš, Miroslav Asymptotics of reproducing kernels on a plane domain. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3157–3160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement